Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Composition operators: Hyperinvariant subspaces, quasi-normals and isometries

Author: Bruce A. Cload
Journal: Proc. Amer. Math. Soc. 127 (1999), 1697-1703
MSC (1991): Primary 47B38; Secondary 47A15, 47B06, 47B20
Published electronically: February 11, 1999
MathSciNet review: 1476125
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit hyperinvariant subspaces of some composition operators. We also consider quasi-normal composition operators and discuss the commutant of isometric composition operators.

References [Enhancements On Off] (What's this?)

  • 1. P.S. Bourdon, Convergence of the Koenigs' Sequence, preprint.
  • 2. P.S. Bourdon & J. Shapiro, Mean Growth of Koenigs' Eigenfunctions, J. Amer. Math. Soc. 10 (1997), 299-325. MR 97h:30040
  • 3. P.S. Bourdon & J. Shapiro, Riesz Composition Operators, Preprint.
  • 4. A. Brown, On a Class of Operators, Proc. Amer. Math. Soc. 4, 723-728. MR 15:538c
  • 5. R.B. Burckel, Iterating Analytic Self-Maps of Discs, Amer. Math. Monthly 88(1981), 396-407. MR 82g:30046
  • 6. B. Cload, Generating the Commutant of a Composition Operator, Cont. Math. 239 (1998), 11-15.
  • 7. B. Cload, Toeplitz Operators in the Commutant of a Composition Operator, to appear in Studia Math.
  • 8. J.B. Conway, Subnormal Operators, Boston: Pitman Adv. Pub. Program, 1981. MR 83i:47030
  • 9. C.C. Cowen, Commuting Analytic Functions, Trans. Amer. Math. Soc. 265(1981), 69-95. MR 85i:30054
  • 10. C.C. Cowen & B. MacCluer, Composition Operators on Spaces of Analytic Functions, CRC Press, 1995. MR 97i:47056
  • 11. H. Dowson, Spectral Theory of Linear Operators, Academic Press, 1978 MR 80c:47022
  • 12. P.R. Halmos, Shifts on Hilbert Spaces, J, Reine Angew. Math., 208(1961), 102-112. MR 27:2868
  • 13. E.A. Nordgren, Composition Operators, Canadian J. Math. 20(1968), 442-449. MR 36:6961
  • 14. P. Poggi-Corradini, Hardy Norm Convergence of the Koenigs' sequence for non-univalent maps, preprint.
  • 15. P. Poggi-Corradini, The Hardy Class of Koenigs maps, preprint.
  • 16. H. Radjavi & P. Rosenthal, Invariant Subspaces, Springer-Verlag (1973). MR 51:3924
  • 17. H. Schwarz, Composition Operators on $H^p$, Ph.D. Thesis, University of Toledo, 1969.
  • 18. J.H. Shapiro, Composition Operators and Classical Function Theory, Springer-Verlag, New York, 1993. MR 94k:47049
  • 19. T.T. West, The Decomposition of Riesz Operators, Proc. London Math. Soc. 3(1966), 131-140. MR 33:6417

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 47A15, 47B06, 47B20

Retrieve articles in all journals with MSC (1991): 47B38, 47A15, 47B06, 47B20

Additional Information

Bruce A. Cload
Affiliation: Department of Mathematics, Brock University, St. Catharines, Ontario, Canada L2S 3A1

Received by editor(s): May 13, 1997
Received by editor(s) in revised form: September 8, 1997
Published electronically: February 11, 1999
Additional Notes: The results in this paper are part of the author’s doctoral thesis under the direction of Peter Rosenthal at the University of Toronto. The author would like to thank NSERC for their support as well as the referee for his kind comments and helpful suggestions.
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society